# SDR AALA2020031219003

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,156 hours, 13,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: MS288892
- Condition: Faulty
- Location: L4 Door
- Component: Assist Bottle, Ratier
- Component part number: FE240007
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - L4 DOOR DOES NOT SHOW ARMED ON CIDS PANEL, DID SHOW ARMED ON LOWER ECAM. FOUND DOOR ASSIST BOTTLE HAD LOW PRESSURE, DUE TO BAD FILLING VALVE. REPLACED FILLING VALVE AND O-RING PER AMM 52-10-00. SERVICED L4 DOOR ASSIST BOTTLE PER JOB CARD 26L80052001.
